MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION
Model Number 6371
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of even it estimated.The allegation is against 1 of 2 extensions; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: dbs extension, model: 6371, udi: (b)(4), serial: (b)(6), batch:5924027.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Diagnostics revealed high impedances on one extension.As a result, surgical intervention was undertaken wherein the extension was explanted and replaced.The investigation was unable to determine the extension that associated with the issue.
 
Additional Manufacturer Narrative
The reported event of ineffective therapy due to high impedances was not confirmed.As received, microscopic inspection of the lead extension showed no anomalies and the lead extension passed all functional testing.The cause of the reported event could not be ascertained.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 50CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23830168
Report Number1627487-2025-06214
Device Sequence Number9288196
Product Code MHY
UDI-Device Identifier05415067020307
UDI-Public(01)05415067020307(10)5924027(17)190404
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2019
Device Model Number6371
Device Catalogue Number6371
Device Lot Number5924027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION
Outcome Attributed to Adverse Event Other;
Patient SexUnknown